Open Access
Translator Disclaimer
FALL 2015 A well-conditioned boundary integral equation for transmission problems of electromagnetism
David Levadoux, Florence Millot, Sébastien Pernet
J. Integral Equations Applications 27(3): 431-454 (FALL 2015). DOI: 10.1216/JIE-2015-27-3-431

Abstract

We propose a new well-conditioned boundary integral equation to solve transmission problems of electromagnetism. This equation is well posed and appears as a compact perturbation of the identity leading to fast iterative solutions without the help of any preconditioner. Some numerical experiments confirm this result.

Citation

Download Citation

David Levadoux. Florence Millot. Sébastien Pernet. "A well-conditioned boundary integral equation for transmission problems of electromagnetism." J. Integral Equations Applications 27 (3) 431 - 454, FALL 2015. https://doi.org/10.1216/JIE-2015-27-3-431

Information

Published: FALL 2015
First available in Project Euclid: 17 December 2015

zbMATH: 1332.31005
MathSciNet: MR3435808
Digital Object Identifier: 10.1216/JIE-2015-27-3-431

Subjects:
Primary: 31B10 , 65F08 , 76M15 , 78M16

Keywords: boundary element method , fast multipole method , GMRES , integral equation , preconditioner , transmission problem

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.27 • No. 3 • FALL 2015
Back to Top